In November 2011, I received my first ever shot of Toradol, which is deemed a NSAID. However, I was just told that my pathology results came back as Steroidal Induced Atrophy. I am confused about this. At first, my injection site was red and circular (no big deal since this shot made me pass out, which has never happened to me before.) A few weeks later, the site turned an off-white color (like the color of ashy skin), but still circular. It remained like that until this past July. Now, the injection site has grown, my skin has "sunken in" and the color is still "ashy."
I would greatly appreciate any help that you may be able to give me to stop the growth, restore my "natural" color, and fill in my skin.
It is true that Ketorolac is a steroid. It can cause erythema at injection site and sometimes steroid related atrophy skin. For the indentation, you can talk to your doctor regarding collagen filling or laser resurfacing.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have read about doctor comment. I have steroid induced atrophy on my middle breast (on pucker). It started from acne then be a small scar, become a large n deep scar. It is not feel pain, but my skin so long look like worst. I'm so confused, so I have to see 4 different doctors to see my case. They said is a scar, other said strechmark, they give me cream medicine that them made themself. It does'nt work too. I'm was dissapointed. But the last doctor, give me laser resurfacing. It works! I mean it not be larger or deep anymore, but still have trace on it. after 4 months ago, the acne came back again, and make it steroid again.
My question, How can I stop the acne makes new on my body again? It is very disturb me. And if I using collagen filling, does it work to mak our skin become natural again? Does it take a risk?
(Sorry if my english language bad)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.